Analytic smoothing effect for a system of schrödinger equations with two wave interaction

Gaku Hoshino, Tohru Ozawa, Gustavo Ponce

    Research output: Contribution to journalArticle

    10 Citations (Scopus)

    Abstract

    We study the global Cauchy problem for a system of Schrödinger equations with two wave interaction of quadratic, cubic and quintic degrees. For suciently small data with exponential decay at innity we prove the existence and uniqueness of global solutions which are analytic with respect to Galilei and/or pseudo-conformal generators for suciently small data with exponential decay at innity. This paper is a sequel to our paper [22], where three wave interaction is studied. We also discuss the associated Lagrange structure.

    Original languageEnglish
    Pages (from-to)697-716
    Number of pages20
    JournalAdvances in Differential Equations
    Volume20
    Issue number7-8
    Publication statusPublished - 2015 Jul 1

    ASJC Scopus subject areas

    • Analysis
    • Applied Mathematics

    Fingerprint Dive into the research topics of 'Analytic smoothing effect for a system of schrödinger equations with two wave interaction'. Together they form a unique fingerprint.

  • Cite this